# SDR UHLA2013006290303

- Difficulty date: June 29, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 22,275 hours, 14,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO AFT FINGER DOUBLER.  R & R FWD CARGO AFT FINGER DOUBLER.
